Me and my boyfriend had sex on August 4th and my period was due on the 8th. He did not end up ejaculating but I was still paranoid so I took Plan B an hour later. Now its a week later since my period was due and I am freaking out. I didnt get spotting or anything after taking Plan B. Is this normal? And how long will it take for me to get my period?
Whether you get symptoms after taking emergency contraceptive pills, doesn't mean anything in terms of whether or not the Drug worked for you. It's just a side effect from taken a huge dose of artificial hormone. Sometimes you are effected & sometimes you aren't. I think it makes a difference where you are in your menstrual cycle when you take the Drug.
As you've passed the time your period was due, you can do a pregnancy test to put your mind at rest.
Everyone is different in terms of when you'll get your period. Some women get it on time, & others wait weeks (sometimes months).
If you had sex 4 days before your period, then you are no likely to have been fertile, so the chances of pregnancy are low.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2015 • 2 answers
Posted 7 Apr 2015 • 1 answer
Posted 20 May 2016 • 1 answer
Posted 19 Jun 2016 • 1 answer
Posted 19 Aug 2016 • 1 answer